CureZone   Log On   Join
Re: Mirena hormonal side effects-the scientific explanation
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



Your Ad Here
Place your ad here !



Better Than Colonics. Period.
Oxygen Detoxification for both small and large intestine...



Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.


More
More
luluzine Views: 127,542
Published: 8 years ago
 
This is a reply to # 1,909,498

Re: Mirena hormonal side effects-the scientific explanation


I am in shock at one of the side effects described by one of the women using the Mirena coil. I had the coil inserted 3 years ago after having my 2nd baby four years ago. I accidentally removed it while removing a tampon (I was never told not to use a tampon). While on the coil, i had experienced just about every symptom described in various websites. Terrible back pain (which i tolerated because i have always had back pain for the last 20 years) which was noticeably worse than before, extreme generalized body fatigue always in the mornings, an inability to engage in any form of exercise because of the extreme tiredness and joint pains all over. Unfortunately for me, i felt so much worse removing it most especially with the dysmenorrhoea.
What i find most frightening is what i just read about another person on this forum who has experienced a mysterious numbness on one side of the body.
I had the mirena coil replaced exactly one year ago and 4 months after symptoms which i could not tell if they were worse or just a bit better than when i did not have the coil, i woke up one morning to find the left side of my body completely numb. The only reason why i knew it was not the onset of a stroke was because i could talk and knew i was in no way hypertensive. It also helped that i am a Medical Doctor and felt that this was something i could not readily explain. I was rushed to the hospital and after a CT scan and a Skull x-ray was told i had a kind of Arthritis of the bones in my neck (C6/C7) and i had to wear a collar for 2 months afterwards with physiotherapy to regain normal movement on the left side of my body.
With all the posts on the Mirena, my concern has been the fear of the effects of removing it which i am planning to do within the next one month. I will definitely start the Potassium, Magnesium, Calcium combination.
NB: I have put on 10kg since the 2nd insertion, its mainly abdominal and i always look pregnant and nothing seems to be working with a change in my diet since it is so painful to exercise.
I am so glad, i have found some research which i completely understand whether its backed by some scientific research or not because the explanation is plain enough to me especially the link with insulin.
Thank you so much for this information, i'll be sure to spread it as i know so many women suffering silently with the supposedly next best contraceptive in the market.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

2.859 sec, (2)